MAUDE Adverse Event Report: ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS; PLATE, FIXATION, BONE

ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS; PLATE, FIXATION, BONE
Model Number DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent a procedure where a distal clavicle plate, ar-2657dr, was implanted into their right shoulder.At some point after the procedure, the plate broke and the patient underwent a revision procedure on (b)(6) 2020 where a second distal clavicle plate, ar-2657dr, was implanted.The explanted broken plate was discarded.

Brand Name
DISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10482492
Report Number1220246-2020-02116
Device Sequence Number1218554
Product Code HRS
UDI-Device Identifier00888867027534
UDI-Public00888867027534
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDISTAL CLAVICLE PLATE, 8 HOLE, RIGHT, SS
Device Catalogue NumberAR-2657DR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;